Fatigue Early On...
Mar 4, 2004
I've been infected about 6 months now. My most immediate concern is the fatique I am experiencing. Sometimes I can't even sit at a computer for longer than 20 minutes without going to lay down. As I have read through the site, the question and the answers, I see this question get answered frequently. However rarely do I see the cause actually get attributed to fatique. It could be this, it could be that, it could be anything, and it could be HIV. What I am wondering is this fatigue a normal symptom of being HIV+. I have been depressed before. I have used drugs before. I have experienced fatique before. But never I have I experienced this level of fatique that I literally can't not lay down. Is this normal as a symptom of HIV? Or is it something I should see a doctor about. It seems I can never ever find a concrete answer to ANY question I EVER ask. I am beginning to wonder if anyone actually knows anything about this depression. In the Dark
Response from Dr. Wohl
One thing that I want to state clearly for you is that HIV does indeed cause fatigue. This is a viral infection marked by an incredible rate of viral replication. Your body is foghting this infection and this takes a toll.
Certainly, depression, other illnesses, medications can also cause fatigue or worsen HIV-related fatigue.
Treatment of HIV can also relieve this fatigue in many cases. Discuss this with your doctor. IF you are not getting the empathy or answers you need, its time to find another doctor. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How High Is The Risk Of Hiv From Precum?
- What Happens If Miss A Dose Of HIV Meds?
- Will Pep Failures Usually Be Caught Six Weeks After Exposure?
- Can Acyclovir Alter HIV Test Results?
- How Long Does It Take To Get Back A Hiv Test?
- Can I Do The Master Colon Cleanse While Taking Hiv Medications?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.